Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2011 | 2006 | 2004
Number of items: 5.

2011

Walter, J. and Hartmann, C. and Maddocks, J. (2011) Ambient space formulations and statistical mechanics of holonomically constrained Langevin systems. Eur. Phys. J. Special Topics, 200 (1). pp. 153-181.

2006

Walter, J. (2006) Averaging for Diffusive Fast-Slow Systems with Metastability in the Fast Variable. PhD thesis, Free University of Berlin.

Walter, J. and Schütte, Ch. (2006) Conditional Averaging for Diffusive Fast-Slow Systems: A Sketch for Derivation. In: Analysis, Modeling and Simulation of Multiscale Problems.

2004

Schütte, Ch. and Walter, J. and Hartmann, C. and Huisinga, W. (2004) An Averaging Principle for Fast Degrees of Freedom Exhibiting Long-Term Correlations. Multiscale Model. Simul., 2 (3). pp. 501-526.

Walter, J. and Schütte, Ch. and Pavliotis, G. A. and Stuart, A. (2004) Averaging of Stochastic Differential Equations: Kurtz's Theorem Revisited. preprint .

This list was generated on Mon Dec 10 08:36:18 2018 CET.